advertisement
Question
Posted by: lingK | 2011/01/19

oral contraceptives to stop menstruation

Hi, I am off the pill for the last 6 years, but will be going on an 40 day adventure trip in 3 days time and don''t want to have a period during that time I started to take femodene a week ago and by mistake bought another pack of melodene instead of femodene.
Will I have a period when switching from femodene to melodene?

I also feel a bit of nausea since starting the femodene, is that normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to feel nausea when starting the Pill. It is possible that you wil have a bleed when switching pills. Some people have this and some don't.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/01/24

It is normal to feel nausea when starting the Pill. It is possible that you wil have a bleed when switching pills. Some people have this and some don't.
Best wishes

Reply to gynaedoc
Posted by: Biki | 2011/01/20

I also took Femodene during my honeymoon. My period did not start on day 28 as normal, but on day 33 it came while takeing the meds I did not have any side effects.

Reply to Biki

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement